Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Vaka Takdimi Ulusal 2013

Unusually High Prolactin Level for Medication Induced Hyperprolactinemia A Case Report

EMİN MURAT AKBAŞ, ADEM GÜNGÖR, ÇİĞDEM ÖZDEMİR, Habib Bilen

EURASIAN JOURNAL OF MEDICINE Cilt 45 · Sayı 2 · ss. 138–140 · 01.06.2013
DOI ile aç

Anahtar kelimeler

Antidepres sive agents antipsychotic agents hyperpro-lactinemia

Atıf için künye

AKBAŞ, E. M., GÜNGÖR, A., ÖZDEMİR, Ç., & Bilen, H. (2013). Unusually High Prolactin Level for Medication Induced Hyperprolactinemia A Case Report. EURASIAN JOURNAL OF MEDICINE, 45(2), 138–140. https://doi.org/10.5152/eajm.2013.28

BibTeX
@article{akbas2013-228715,
  author = {AKBAŞ, EMİN MURAT and GÜNGÖR, ADEM and ÖZDEMİR, ÇİĞDEM and Bilen, Habib},
  title = {Unusually High Prolactin Level for Medication Induced Hyperprolactinemia A Case Report},
  journal = {EURASIAN JOURNAL OF MEDICINE},
  year = {2013},
  volume = {45},
  number = {2},
  pages = {138--140},
  issn = {1308-8734},
  doi = {10.5152/eajm.2013.28},
  url = {https://akademik.atauni.edu.tr/yayinlar/228715-unusually-high-prolactin-level-for-medication-induced-hyperprolactinemia-a-case}
}